MathSciNet Relay Station
MathSciNet bibliographic data
MR2452105 54H25 (47H10 47N20 54C60 54E50)
Kikkawa, Misako; Suzuki, Tomonari Three fixed point theorems for generalized contractions with constants in complete metric spaces. Nonlinear Anal. 69 (2008), no. 9, 2942–2949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement